# SDR C2XA05TY037

- Difficulty date: April 25, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 4,339 hours, 2,331 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Fuelage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 1C INSPECTION CORROSION WAS FOUND ON FRAME TO SKIN SHEAR TIE LOCATED AT FRAME 65, STRINGER 15L.  MAINTENANCE FABRICATED AND INSTALLED A NEW SHEAR CLIP AS PER EMBRAER IC.  AIRCRAFT TO BE RELEASED TO SERVICE FOLLOWING COMPLETION OF SCHEDULED 1C INSPECTION.
